# SDR 29GA95527120611A

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,308 hours, 35,350 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT: 3998 FLL/FLL DURING FLIGHT THE ADDITION OF RIGHT AILERON TRIM DOES NOT ALTER THE CONTROL WHEEL FORCES NECESSARY TO MAINTAIN ATTITUDE.  DECLARED AN EMERGECNY RETURNED TO FLL LANDED WITHOUT INCIDENT.  PERFORMED AIRCRAFT AILERON AND RUDDER INTERCONNECT SYSTEM RIGGING OPERATIONAL CHECKS OK.  TEST FLIGHT SATISFACTORY.
